# SDR GTIA201908054529

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 49,483 hours, 22,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS CONCERNED ABOUT POSSIBLE FUME EVENT IN AFT CABIN-PERFORMED OPS CHECK OF BOTH PACKS, NO ODOR REPRODUCED, NO ID OF CABIN ODODRS IAW TSM 05-50-00-810-831-A. A/C OK FOR SERVICE.
